Log in

I forgot my password

Latest topics
» Can you guys tell me your experiences with diflucan/Fluconazole?
Yesterday at 1:29 am by ryn207

» So frustrating!!
Yesterday at 1:25 am by ryn207

» Looking for suggestions or encouragement
Yesterday at 1:19 am by ryn207

» Looking for a friend..... and new problems
Mon Jan 15, 2018 10:00 pm by VVSSufferer

» Vestibulectomy recovery question!
Sun Jan 14, 2018 11:37 pm by Kezz

» Prescription creams that work!
Sun Jan 14, 2018 4:46 am by Mintaherb

» Struggling
Sun Jan 14, 2018 4:29 am by Mintaherb

» Went Away and Came Back
Sat Jan 13, 2018 10:56 am by mary jane

» Amitriptyline given for vulvodyina pain
Sat Jan 13, 2018 1:39 am by ryn207

So frustrating!!

Thu Jan 04, 2018 1:15 am by Hannah77

Well I'm back in pain after 7 years of pain free days.
I was diagnosed with vulvodynia when I was 17. I suffered for three years with horrible burning all day, painful sex with my boyfriend and just pure misery Sad I went into a spontaneous remission when I was 20. I'm still not sure how the pain stopped but all the sudden I could go an entire day without thinking of my vagina, sex started to …

Comments: 3

Looking for suggestions or encouragement

Sat Jan 13, 2018 12:10 am by ryn207

Hi there. I'm 25 and have been dealing with this for over a year and a half and I'm really starting to lose hope this will ever stop.

In July of 2016 I had a yeast infection. When Monistat didn't work I went to my gynecologist who prescribed Diflucan. When the itching didn't stop she retested me and found that my yeast infection was gone, but I now had a bacterial infection. After taking the …

Comments: 4

Looking for a friend..... and new problems

Sat Jan 06, 2018 11:38 pm by infinitelywondering

Hi everyone,

I hope you're doing well.

I hate to say this, but I feel beaten down and terribly alone. I had a vestibulectomy surgery about 6 months ago and I was absolutely praying it would work. It didn't.

6 months later and here I am, sitting on my bedroom floor crying my eyes out because I know I'll never be able to have painfree sex. I don't know what to do and just need a friend Sad



Comments: 5

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 7

Newly diagnosed - and prescribed amitriptyline cream/physio/psychology

Sun Jan 07, 2018 9:38 am by sophiarp

Hi everyone,

I'm so happy to have stumbled across this forum. I have just been diagnosed and am really struggling emotionally. It's nice to find this forum and feel a little less alone.

I've been prescribed amitriptyline cream. Has anyone had success with this? I was happy to have avoided the amitriptyline tablets. I'm also participating in physio and have been told I need to see a psychologist …

Comments: 2

Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1


A Couple of Questions

View previous topic View next topic Go down

A Couple of Questions

Post  DancingSun on Sat Jan 18, 2014 3:39 am

Hi, I just found this forum, and am relieved to know that I am not alone and crazy.

I have had vulvodynia on and off for about 6 years now, although last year I had an entire year without symptoms, and so I thought I must be in the clear. But last year was also the first year in a long time that I was not regularly taking the pill and also was not a student.

I have just started college again, doing an intense course of 12 hour days, and I am back on the pill. The symptoms came back on my second day back at school.

I am wondering is it possible that either the hormonal changes associated with birth control or maybe the long periods spent sitting in a chair (or the combination of the two), are causing the symptoms to flare up again?

Thanks!

DancingSun

Posts : 1
Join date : 2014-01-18
Location : Canada

View user profile

Back to top Go down

Re: A Couple of Questions

Post  Alana3 on Sat Jan 18, 2014 11:32 am

I'd get off the pill if you see it bothers you that much. If there's no medical reason you're on bc than get off. But is it the same pill you were on before?

Alana3

Posts : 1086
Join date : 2012-09-25

View user profile

Back to top Go down

Re: A Couple of Questions

Post  mary jane on Sat Jan 18, 2014 9:59 pm

alana is right, get off the pill. Maybe your body does not tolerate synthetic hormones very well.
estrogen is said to be linked to pain ... (I've read on some other forum)
there are a few stories on the web about vulvodynia being linked to the pill for a FEW women..
I was on yasmin for a while for my skin problems .... and I had a few strange reactions to it ...too bad, it made my skin lovely
avatar
mary jane

Posts : 328
Join date : 2013-10-05
Location : UK

View user profile

Back to top Go down

Re: A Couple of Questions

Post  tinkerbelle2 on Tue Jan 28, 2014 8:57 pm

Hey DancingSun,

I believe the Pill to be a contributing or main factor to the initial offset of my vaginal burning pain... However, that said, since coming off it the pain has not gone away. It could be similar with you. If you can, try and come off all birth control for a few months at least

Since i've not yet found a cure i only can pass on the tips others have given , using as natural and organic products as you can, washing your hair with your head like upside down or tilting your head back to keep it going down to your vulva/vagina, cotton undies etc etc, try doing a food diary or pain trigger diary just to keep a note of any daily things which flare up the pain. You've probably already tried everything so i doubt that was much help! But i am always happy to chat if you need someone to rant to!

Good luck,
T x
avatar
tinkerbelle2

Posts : 302
Join date : 2013-09-28
Age : 25
Location : Brighton, England, UK.

View user profile

Back to top Go down

Re: A Couple of Questions

Post  jackie333 on Wed Feb 05, 2014 8:43 pm

Just thought I'd add that one of the things that helps me just a bit is using a sprayer with cool water when the burning is bad. I even have a little 3 OZ sprayer I found in the pharmacy--(bought it empty) that can be tucked in my purse--I hope that helps a little
Jackie333

jackie333

Posts : 20
Join date : 2014-02-05
Age : 72
Location : Southern California

View user profile

Back to top Go down

Re: A Couple of Questions

Post  bridget234 on Sat Mar 22, 2014 5:23 pm

I tried going off the pill to help too- it didn't do much.

My PT told me that school/stress makes the condition worse. So that could be contributing to it.

bridget234

Posts : 13
Join date : 2014-03-22

View user profile

Back to top Go down

Re: A Couple of Questions

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum